ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Lacunary Fourier series and a qualitative uncertainty principle for compact Lie groups

Narayanan, EK and Sitaram, A (2011) Lacunary Fourier series and a qualitative uncertainty principle for compact Lie groups. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 121 (1). pp. 77-81.

[img]
Preview
PDF
Lacunary_Fourier.pdf - Published Version

Download (190Kb)
Official URL: http://www.ias.ac.in/mathsci/

Abstract

We define lacunary Fourier series on a compact connected semisimple Lie group G. If f is an element of L-1 (G) has lacunary Fourier series and f vanishes on a non empty open subset of G, then we prove that f vanishes identically. This result can be viewed as a qualitative uncertainty principle.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian academy of sciences.
Keywords: Lacunary Fourier series;uncertainty principles;Weyl's character formula
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Apr 2011 05:15
Last Modified: 20 Apr 2011 05:16
URI: http://eprints.iisc.ernet.in/id/eprint/36725

Actions (login required)

View Item View Item